# SDR USAASA02094

- Difficulty date: November 2, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BDL - DURING THE EMERGENCY LIGHT TEST, 'EPSU EXIT LOAD FWD L' MESSAGE DISPLAYED.  MAINTENANCE REPLACED THE FORWARD ENTRY DOOR EMERGENCY EXIT SLIDE.  OPS CHECKED OK.  (M)
